Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 103, NWS Charleston, SC

June 15, 2007Jasper County, South Carolina

NWS Charleston, SC issued this severe thunderstorm warning at Jun 15, 2007, 3:25 PM EDT for Jasper County, South Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 15, 2007, 3:25 PM EDT (19:25 UTC)
Expired
Jun 15, 2007, 4:15 PM EDT
In force
50 min
Issued by
NWS Charleston, SC
Area
Counties, with a storm outline in the text

County Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 36 km from the middle of the area, began a volume at 19:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 15, 3:50 PM EDTTSTM WND DMGHardeeville, SCSEVERAL LARGE TREE BRANCHES DOWN.
Jun 15, 3:55 PM EDTTSTM WND DMGHardeeville, SC5 TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 7.4 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2007-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 349 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2007-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
349 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
649 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KCHS 151926
SVRCHS
SCC053-152015-
/O.NEW.KCHS.SV.W.0103.070615T1925Z-070615T2015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
325 PM EDT FRI JUN 15 2007

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JASPER COUNTY IN SOUTHEAST SOUTH CAROLINA...

* UNTIL 415 PM EDT

* AT 320 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  DEERFIELD...OR ABOUT 10 MILES SOUTHWEST OF RIDGELAND...MOVING
  SOUTHWEST AT 5 MPH.

* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
  SWITZERLAND...TILLMAN...
  HARDEEVILLE...DEERFIELD...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.

LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
      3249 8112 3242 8094 3233 8093 3229 8097
      3230 8099 3228 8099

$$
2 follow-up statements
000 
WWUS52 KCHS 152007
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
404 PM EDT FRI JUN 15 2007

SCC053-152015-
/O.CON.KCHS.SV.W.0103.000000T0000Z-070615T2015Z/
JASPER SC-
404 PM EDT FRI JUN 15 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR JASPER COUNTY...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR HARDEEVILLE AND LEVY...OR ABOUT 14 MILES NORTH OF 
SAVANNAH...MOVING SOUTHEAST AT 15 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM 
INCLUDE...HARDEEVILLE...LIMEHOUSE...AND LEVY.

IF YOU ARE IN OR NEAR THE PATH OF THIS STORM...TAKE COVER NOW
ABANDON MOBILE HOMES AND VEHICLES. MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. AVOID WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING WIND DAMAGE IN HARDEEVILLE. 
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
      3249 8112 3242 8094 3233 8093 3229 8097
      3230 8099 3228 8099

$$
000 
WWUS52 KCHS 152015
SVSCHS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
414 PM EDT FRI JUN 15 2007

SCC053-152024-
/O.EXP.KCHS.SV.W.0103.000000T0000Z-070615T2015Z/
JASPER SC-
414 PM EDT FRI JUN 15 2007

...THE SEVERE THUNDERSTORM WARNING FOR JASPER COUNTY WILL EXPIRE AT
415 PM EDT...

AT 413 PM EDT...RADAR INDICATED THAT THE THUNDERSTORM WHICH PROMPTED
THE WARNING HAD WEAKENED...THUS THE SEVERE THUNDERSTORM WARNING HAS 
BEEN ALLOWED TO EXPIRE. THE WEAKENED STORM WILL STILL BE CAPABLE OF 
PRODUCING GUSTY WINDS AND SMALL HAIL. 

STAY TUNED TO NOAA WEATHER RADIO...TV OR YOUR LOCAL NEW SOURCE FOR
THE LATEST WEATHER INFORMATION. REPORT ANY SEVERE WEATHER OR STORM
RELATED DAMAGE TO LOCAL EMERGENCY MANAGEMENT OR LAW ENFORCEMENT
OFFICIALS AND ASK THEM TO IMMEDIATELY RELAY THE REPORT TO THE
NATIONAL WEATHER SERVICE IN CHARLESTON.

TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.

LAT...LON 3223 8105 3233 8114 3234 8113 3238 8118
      3249 8112 3242 8094 3233 8093 3229 8097
      3230 8099 3228 8099

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:00 PM EDT, 1 hour 25 minutes earlier.

Area forecast discussion, Jun 15, 2:00 PM EDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
200 PM EDT FRI JUN 15 2007

.SYNOPSIS...
AN UPPER LEVEL TROUGH WILL REMAIN IN PLACE OVER THE REGION INTO
SATURDAY. DISTURBANCES MOVING ALONG THE PERIPHERY OF THE TROUGH
WILL GENERATE SHOWERS AND THUNDERSTORMS MAINLY DURING THE
AFTERNOON AND EARLY EVENING HOURS BOTH TODAY AND SATURDAY. THE
TROUGH WILL BE REPLACED BY A RIDGE OF HIGH PRESSURE SUNDAY THROUGH
THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
CURRENTLY AT THE SURFACE...LARGE RIDGE OF HIGH PRESSURE OVER NEW
ENGLAND EXTENDS OFF TO THE SSW AND INTO THE SOUTHEAST CONUS. WV
IMAGERY SHOWS A POTENT SHORTWAVE TROUGH ALONG THE NC/SC BORDER
ROTATING AROUND THE PERIPHERY OF LONG WAVE UPPER TROUGH. LATEST VIS
SAT IMAGERY CONTINUES TO SHOW CLOUD COVER ERODING AS IT PUSHES INTO
WESTERN ZONES...BUT AT THE SAME TIME A CU FIELD IS RAPIDLY
DEVELOPING ACROSS THE CWA. MAIN SHORT TERM CONCERN FOR THIS
AFTERNOON REVOLVES AROUND POTENTIAL FOR SEVERE WEATHER.

THIS AFTERNOON...SHORTWAVE TROUGH WILL CONTINUE TO ROTATE
SOUTHEASTWARD AND INTO THE FORECAST AREA. EXTENSIVE CLOUD COVER
PUSHING INTO NORTHERN ZONES WILL LIMIT SFC HEATING AND THUS
INSTABILITY...WHILE ACROSS SOUTHERN ZONES HOWEVER...PLENTY OF
MORNING SUNSHINE WILL ALLOW THE ATMOSPHERE TO DESTABILIZE
SUFFICIENTLY. THEREFORE...EXPECT GREATEST SEVERE WEATHER THREAT TO
BE CONFINED PRIMARILY TO GA ZONES AND SOUTHERN COASTAL SC ZONES
WHERE BEST INSTABILITY WILL BE REALIZED. ADJUSTING MODEL SOUNDINGS
YIELDS AFTERNOON CAPE VALUES OF 1500 TO 2000 J/KG AND LI/S AROUND
-5. H7 TO H5 LAPSE RATES ARE NOT IMPRESSIVE...GENERALLY BELOW 6C/KM.
IMPRESSIVE LOW LEVEL CAPE VALUES...INCREASING 0-6 KM SHEAR VALUES IN
THE 25 TO 30 KT RANGE...ALONG WITH SOME ENTRANCE REGION FORCING FROM
A 90 KT H25 JET HOWEVER SHOULD MAKE UP FOR THE LACK OF MID-LEVEL
INSTABILITY. EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP ACROSS SC
ZONES SHORTLY AFTER NOON...WITH ACTIVITY GETTING GOING ACROSS GA
ZONES BY MID AFTERNOON. MAIN SEVERE WEATHER THREAT...AS HAS BEEN THE
CASE OVER THE PAST SEVERAL DAYS...WILL ONCE AGAIN BE LARGE HAIL AND
DAMAGING WINDS. UPDATE WILL BE SENT OUT SHORTLY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
THE SEVERE WEATHER THREAT WILL CONTINUE SOUTH OF THE BACK DOOR
COLD FRONT INTO EARLY THIS EVENING...THEN DIMINISH THEREAFTER AS
SUBSIDENCE DEVELOPS ACROSS THE AREA AS THE SHORT WAVE MOVES
OFFSHORE.

THE UPPER LEVEL TROUGH AXIS WILL MOVE ACROSS THE AREA ON
SATURDAY...POTENTIALLY SPARKING SOME ISOLATED SHOWERS AND
THUNDERSTORMS. SOME MORE STRONG TO SEVERE THUNDERSTORMS CANNOT BE
RULED OUT...AND THE STORM PREDICTION CENTER HAS PLACED THE AREA IN
A SLIGHT RISK ONCE AGAIN. HIGH TEMPERATURES SHOULD BEGIN TO
MODERATE ON SATURDAY GIVEN RISING 500 MB HEIGHTS.

&&

.LONG TERM /SUNDAY THROUGH FRIDAY/...
UPPER LEVEL RIDGING IS EXPECTED SUN THROUGH THU. AT THE
SFC...ATLANTIC HIGH PRESSURE WILL SET UP SHOP OVER THE AREA
THROUGH THE PERIOD. AS FOR FORECAST DETAILS...EXPECT ISOLATED
SHWRS/TSTMS SUN THROUGH WED AS SEA BREEZE PROPAGATES INLAND...AND
EVEN THOUGH IT MAY BE A BIT GENEROUS...WILL CARRY SLGT CHC POPS
EACH DAY. UPPER HEIGHTS ARE EXPECTED TO LOWER A BIT ALONG WITH A
BIT DEEPER MOISTURE RETURN ON THU...SO WILL RUN WITH CHC POPS
HERE. TEMPERATURES ARE EXPECTED TO BE SLIGHTLY ABOVE NORMAL
THROUGH THE LONG TERM.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
STRONG DIFFERENTIAL HEATING BOUNDARY IS SITUATED BETWEEN THE CHS
AND SAV TERMINALS EARLY THIS AFTERNOON. THIS BOUNDARY ALONG WITH
THE SEA BREEZE HAS HELPED SERVE AS A FOCUS FOR SHRA/TSRA
DEVELOPMENT. AT THE CHS TERMINAL HAVE INCLUDED A TEMPO GROUP FOR
SHRA FROM 18Z TO 22Z ALONG WITH SOME MVFR CIGS. CAN/T ENTIRELY
RULE OUT TSRA AT CHS...BUT BEST INSTABILITY WILL REMAIN SOUTH OF
THE TERMINAL...SO HAVE LEFT ANY TSRA OUT OF TAF IN FAVOR OF VCTS.
AT THE SAV TERMINAL A FEW SHRA ARE POPPING ON THE SEA BREEZE AS
IT PUSHES INLAND...SO HAVE INCLUDED A TEMPO GROUP FOR SHRA FROM
18Z TO 19Z. BETTER FORCING WILL MOVE OVER SE GA THIS
AFTERNOON...AND WITH MORE INSTABILITY IN PLACE HERE...HAVE
INCLUDED A TEMPO GROUP FOR TSRA FROM 19Z TO 23Z.

BEST FORCING WILL SLIDE OFF THE COAST EARLY THIS EVENING...SO
EXPECT ANY SHRA/TSRA TO END BY 22Z/23Z AT THE TERMS.
THEREAFTER...EXPECT VFR CONDITIONS THROUGH THE REMAINDER OF THE
TAF FORECAST PERIOD. CAN/T RULE OUT SOME REDUCTIONS TO FOG OR
STRATUS DEVELOPMENT TOWARD DAYBREAK SAT...BUT AT THIS TIME EXPECT
ENOUGH LINGERING LOW/MID CLOUD TO PREVENT THIS FROM HAPPENING.

EXTENDED AVIATION OUTLOOK...VFR CONDITIONS EXPECTED MUCH OF THE
TIME TONIGHT THROUGH WED...PERHAPS BRIEFLY INTERRUPTED BY MAINLY
AFTN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS.

&&

.MARINE...
SEAS HAVE SUBSIDED BELOW SCA CRITERIA ACROSS THE OUTER GA
WATERS...SO WILL TRANSITION TO HEADLINE TO AN SCEC AS SEAS REMAIN IN
THE 4 TO 5 FT RANGE. ELSEWHERE...FAIRLY TRANQUIL CONDITIONS ARE
EXPECTED ACROSS THE WATERS THIS AFTERNOON...WITH WINDS AOB 15 KT AND
SEAS AOB 4 FT. UPDATE ALREADY SENT.

ATLANTIC HIGH PRESSURE LOOKS TO BE THE DOMINANT WX FEATURE INTO
EARLY NEXT WEEK...RESULTING IN TRANQUIL CONDITIONS OVER THE WATERS
WITH WINDS AND SEAS EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS.
WILL KEEP AN EYE ON A POSSIBLE AREA OF LOW PRES DEVELOPING OVER THE
ERN GOMEX OVER THE WEEKEND WHICH MAY MOVE TOWARD THE AREA BUT
CERTAINLY DO NOT WANT TO INCORPORATE THIS INTO THE FCST ATTM.

&&

.TIDES/COASTAL FLOODING...
SAW TIDAL DEPARTURES OF OVER 1 FOOT AT BOTH CHARLESTON HARBOR AND
FORT PULASKI LAST NIGHT. HAVE RECEIVED SEVERAL REPORTS OF FLOODED
ROADS IN ISLE OF PALMS...DOWNTOWN CHARLESTON AND TYBEE ISLAND...ALONG
WITH HIGH WATER AT THE END OF THE WANDO RIVER. TIDES TONIGHT ARE
PROJECTED TO BE SIMILAR TO LAST NIGHT. THUS...WILL ISSUE ANOTHER
COASTAL FLOOD STATEMENT DISCUSSING THE ISSUE. WE MAY NEED A COASTAL
FLOOD WATCH/WARNING AT SOME POINT...ESPECIALLY IF HEAVY RAIN IS
EXPECTED TO FALL NEAR THE TIME OF HIGH TIDE /AROUND 9 PM/. FOR NOW
WILL GO AHEAD AND HEADLINE SHALLOW COASTAL FLOODING THIS EVENING
IN THE ZFP.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...SHALLOW COASTAL FLOODING THIS EVENING GAZ117-119-139-141.
SC...SHALLOW COASTAL FLOODING THIS EVENING SCZ048>051.
MARINE...NONE.

&&

JRJ
Hazardous weather outlook, Jun 15, 5:00 AM EDT, 10 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
500 AM EDT FRI JUN 15 2007

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>051-160900-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER-
BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
500 AM EDT FRI JUN 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

SEVERE THUNDERSTORMS...
THE COMBINATION OF AN UNSTABLE AIRMASS...A MOIST ONSHORE
FLOW...THE PASSAGE OF AN UPPER LEVEL DISTURBANCE AND THE APPROACH
OF A WEAK COLD FRONT FROM THE NORTHEAST WILL PRODUCE SCATTERED TO NUMEROUS
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON INTO THIS
EVENING. THERE IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS
COULD BECOME SEVERE...PRODUCING PENNY TO QUARTER SIZE
HAIL...DAMAGING WIND GUSTS OVER 60 MPH AND EXCESSIVE RAINFALL. THE
SEVERE WEATHER THREAT WILL BE GREATEST BETWEEN 2 PM AND 9 PM.

COASTAL FLOODING...
SHALLOW COASTAL FLOODING WILL OCCUR AGAIN THIS EVENING AROUND THE
TIME OF HIGH TIDE. REFER TO THE COASTAL HAZARD MESSAGE FOR
ADDITIONAL INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

SEVERE THUNDERSTORMS...
ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED ON SATURDAY. THERE
IS A SLIGHT CHANCE THAT SOME OF THESE THUNDERSTORMS COULD BECOME
SEVERE...WITH LARGE HAIL AND DAMAGING WIND GUSTS POSSIBLE.

COASTAL FLOODING...
SHALLOW COASTAL FLOODING IS POSSIBLE AROUND THE TIME OF HIGH TIDE
SATURDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

JAQ

In the hours before

Local storm report, Jun 15, 10:52 AM EDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
1052 AM EDT FRI JUN 15 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     HAIL             2 W CROSS               33.33N 80.18W
06/14/2007  E0.88 INCH       BERKELEY           SC   TRAINED SPOTTER

            NICKEL SIZE HAIL AT SPOTTER RESIDENCE.

&&

JAH
Special weather statement, Jun 15, 1:12 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
112 PM EDT FRI JUN 15 2007

SCZ050-151745-
CHARLESTON-
112 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT CHARLESTON COUNTY THROUGH 145 PM
EDT...

AT 106 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR
ROCKVILLE...EDISTO ISLAND...AND SEABROOK ISLAND...MOVING SOUTH AT 10
MPH.

AREAS IN AND AROUND EDISTO ISLAND...ROCKVILLE AND SEABROOK ISLAND
WILL BE IMPACTED THROUGH 145 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 2:04 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
204 PM EDT FRI JUN 15 2007

SCZ042-151830-
HAMPTON-
204 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT HAMPTON COUNTY THROUGH 230 PM
EDT...

AT 200 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY
WINDS OF 30 TO 40 MPH.  THIS STORM WAS LOCATED NEAR MCPHERSONVILLE...
OR ABOUT OVER YEMASSEE...REMAINING NEARLY STATIONARY.

AREAS IN AND AROUND MCPHERSONVILLE AND YEMASSEE WILL BE IMPACTED
THROUGH 230 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 15, 3:03 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
303 PM EDT FRI JUN 15 2007

SCZ047-051-151945-
COASTAL JASPER-INLAND JASPER-
303 PM EDT FRI JUN 15 2007

...STRONG THUNDERSTORMS WILL IMPACT JASPER COUNTY THROUGH 345 PM
EDT...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND STRONG
WINDS OF 40 TO 50 MPH. THIS STORM WAS LOCATED NEAR SWITZERLAND...OR
ABOUT 6 MILES SOUTHWEST OF RIDGELAND...MOVING SOUTHEAST AT 10 MPH.

AREAS IN AND AROUND JASPER...DEERFIELD AND SWITZERLAND WILL BE
IMPACTED THROUGH 345 PM EDT.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE
AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 8:29 PM EDTSevere Thunderstorm WarningCHSBerkeley31 min
Jun 15, 4:09 AM EDTCoastal Flood StatementCHS20 hr
Jun 15, 4:21 PM EDTSevere Thunderstorm WarningCHSBeaufort39 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.